MAUDE Adverse Event Report: SYNTHES GMBH 1.6MM COMPRESSION WIRE 15MM THREAD/150MM LENGTH; INSTRUMENT, COMPRESSION

SYNTHES GMBH 1.6MM COMPRESSION WIRE 15MM THREAD/150MM LENGTH; INSTRUMENT, COMPRESSION
Model Number 03.211.415
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter facility name: nippon telegraph and telephone east corporation ntt east sapporo hospital reporter is a j&j employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that the patient underwent open reduction/internal fixation for a clavicular diaphyseal fracture with the compression wire in question on (b)(6) 2023.In the surgery, the compression wire used for temporary fixation was broken at the top of the ball tip.It was confirmed that the tip of the wire did not remain inside the body.According to the surgeon, it may have been broken due to excessive tension due to the wrong axial direction during insertion.The surgery was completed successfully within a 30-minute delay.No other medical intervention was required, and the patient status was reported to be stable.This report involves one 1.6mm compression wire 15mm thread/150mm length.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Part # 03.211.415.01s.Lot # 9l99642.Manufacturing site: werk selzach.Release to warehouse date: 24 oct 2022.Expiration date: 01 oct 2032.Supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Part #: 03.211.415.01.Lot #: 1644p54.Manufacturing site: balsthal.Release to warehouse date: 13-oct-2022.A manufacturing record evaluation was performed for the finished device lot #, and no non-conformances were identified device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.6MM COMPRESSION WIRE 15MM THREAD/150MM LENGTH
Common Device Name
INSTRUMENT, COMPRESSION
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK SELZACH
bohackerweg 5
selzach CO 2545
SZ   2545
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16691531
Report Number8030965-2023-04141
Device Sequence Number20313719
Product Code HWN
UDI-Device Identifier10886982076304
UDI-Public(01)10886982076304
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.211.415
Device Catalogue Number03.211.415.01S
Device Lot Number9L99642
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/16/2023
Supplement Date Received by Manufacturer04/07/2023
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown